On the classical solution of nonlinear elliptic equations of second order

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

The Dirichlet problem in, on, is considered for nonlinear elliptic equations, including Bellman equations with “coefficients” in the Hölder space. It is proved that if is sufficiently small, then this problem is solvable in. If in addition and, then the solution belongs to.

Original languageEnglish (US)
Pages (from-to)597-612
Number of pages16
JournalMathematics of the USSR - Izvestija
Volume33
Issue number3
DOIs
StatePublished - Jun 30 1989

Fingerprint

Dive into the research topics of 'On the classical solution of nonlinear elliptic equations of second order'. Together they form a unique fingerprint.

Cite this